Boundary control of linear stochastic reaction-diffusion systems

Full text for this resource is not available from the Research Repository.

Wu, KN, Liu, XZ, Shi, Peng ORCID: 0000-0001-8218-586X and Lim, CC (2018) Boundary control of linear stochastic reaction-diffusion systems. International Journal of Robust and Nonlinear Control, 29 (1). pp. 268-282. ISSN 1049-8923

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1002/rnc.4386
Official URL
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords stochastic reaction-diffusion systems; SRDSs; Neumann boundary conditions; closed-loop system; controller; simulation; boundary stabilization; mean-square H∞; Lyapunov functional
Citations in Scopus 24 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login